# SDR UIEA2019031603569

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,232 hours, 14,670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT MESSAGE ON EICAS( PLACED ON MDDR 108804 PER MEL 21-51-01.   LOG PAGE 1026220: MESSAGE ERASED, OPERATIONAL TEST NORMAL IAW AMM 21-51-00. MDDR # 108804   CLOSED.  )
